# SDR JIKA2013101800001

- Difficulty date: October 14, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N245DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT624B
- Aircraft time: 24,207 hours, 19,617 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON REACHING CRUISE ALTITUDE OF 21,000 FT,  WITHIN FIVE MINUTES,  RIGHT HYDRAULIC FAIL ANNUNCIATOR ILLUMINATED. OPENED QUICK REF HANDBOOK TO FIND APPLICABLE ITEMS THAT MIGHT HELP ISOLATE AND DETERMINE PROBLEM.  DIVERTED.  IN 2 MINUTES,  HYD PRESSURE WENT TO ZERO.  DID NOT DECLARE AN EMERGENCY.  MAINTENANCE R & R LT FLAP UP HARD LINE BETWEEN FLAP LOCK OUT VALVE AND FLAP ACTUATOR AND R & R LT AND RT HYD PUMPS OPS AND LEAK CHECKED GOOD.
